Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 17 Number 1 (April 2011)
1 Page: Items per page:
  found 6 articles
 
1
Mangku, I Wayan ( Bogor Agricultural University)
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 1-9
Publisher: IndoMS
 
2
Alaeiyan, Mehdi ( Department of Mathematics, Iran University of Science and Technology) ; Aramian, Rasul ( Department of Mathematics, Iran University of Science and Technology)
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 11-15
Publisher: IndoMS
 
3
Rudhito, M. Andy ( Department of Mathematics Gadjah Mada University Yogyakarta) ; Wahyuni, Sri; Suparwanto, Ari; Susilo, Frans
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 17-28
Publisher: IndoMS
 
4
Darus, Maslina ( School of Mathematical Sciences, Faculty of Science and Technology,Universiti Kebangsaan Malaysia) ; Ibrahim, Rabha W.
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 29-38
Publisher: IndoMS
 
5
Iqbal, Nayyer ( Department of Mathematics, GC University, Lahore,) ; Ahmad, Shahid; Hussain, Muhammad
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 39-48
Publisher: IndoMS
 
6
Ganguly, D. K. ( Department of Pure Mathematics, University of Calcutta) ; Mukherjee, Ranu
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011) page. 49-58
Publisher: IndoMS
 
1

Page: 1 of 1